# SDR SIMA2561

- Difficulty date: September 12, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: D97439
- Part serial: 906143413
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

JFK - FLT 5011 - AFTER INITIATING GO-AROUND, CREW RECEIVED EL AND AIL CAUTION ON EADI.  TRIED TO TRIM AIRCRAFT AND HEARD SEVERAL CLICKS FROM COCKPIT.  CAPTAIN HAD TO FIGHT CONTROLS (EXTREME LOADS).  EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED LEFT ELEVATOR PITCH TRIM ACTUATOR IAW SAAB MM.  OPERATIONAL CHECK AND FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
